Subvarieties of semiabelian varieties
Compositio Mathematica, Volume 90 (1994) no. 1, p. 37-52
@article{CM_1994__90_1_37_0,
     author = {Abramovich, Dan},
     title = {Subvarieties of semiabelian varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {90},
     number = {1},
     year = {1994},
     pages = {37-52},
     zbl = {0814.14041},
     mrnumber = {1266493},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__90_1_37_0}
}
Abramovich, Dan. Subvarieties of semiabelian varieties. Compositio Mathematica, Volume 90 (1994) no. 1, pp. 37-52. http://www.numdam.org/item/CM_1994__90_1_37_0/

[1] D. Abramovich, Subvarieties of abelian varieties and of Jacobians of curves, P.H.D. Thesis, Harvard University, 1991.

[2] D. Abramovich and J. Harris, Abelian varieties and curves in W d(C). Comp. Math. 78 (1991) 227-238. | Numdam | MR 1104789 | Zbl 0748.14010

[3] D. Abramovich and J.F. Voloch, Toward a proof of the Mordell-lang conjecture in characteristic p. Duke I.M.R.N., 1992. | MR 1162230 | Zbl 0787.14026

[4] F.A. Bogomolov, Points of finite order on an abelian variety. Math. of the U.S.S.R. Izvestya, vol. 17, 1 (1981) 55-72. | Zbl 0466.14015

[5] O. Debarre and R. Fahlaoui, Maximal abelian varieties in Wrd(C) and a counterexample to a conjecture of Abramovich and Harris. Preprint, 1991.

[6] G. Faltings, Diophantine approximation on abelian varieties. Annals of Math., to appear 1991. | MR 1109353 | Zbl 0734.14007

[7] G. Faltings, The general case of S. Lang's conjecture. Preprint, 1991.

[8] P. Griffiths and J. Harris, Algebraic geometry and local differential geometry. Ann. Scient. Éc. Norm. Sup., Ser 4, 12 (1974) 355-432. | Numdam | MR 559347 | Zbl 0426.14019

[9] A. Grothendieck et al., S.G.A. III Vol. 2, Expose VIII: Groups Diagonalisables. Lecture Notes in Mathematics 152.

[10] A. Grothendieck, Fondéments de la Géométrie Algébrique, Sec. Math. Paris, 1962. | MR 146040 | Zbl 0239.14002

[11] Joe Harris, Letter to S. Lang, 1990.

[12] Joe Harris and J. Silverman, Bi-elliptic curves and symmetric products. A.M.S. Proceedings, to appear. | Zbl 0727.11023

[13] M. Hindry, Autour d'une conjecture de Serge Lang. Inven. Math. 94 (1988) 575-603. | MR 969244 | Zbl 0638.14026

[14] Y. Kawamata, On Bloch's conjecture. Inv. Math. 57 (1980) 97-100. | MR 564186 | Zbl 0569.32012

[15] S. Lang, Some theorems and conjectures in diophantine equations. Bul. Amer. Math. Soc. 66 (1960) 240-249. | MR 118698 | Zbl 0095.26301

[16] S. Lang, Division points on curves. Annali di Mat. Pura ed Appl. LXX (1965) 229-234. | MR 190146 | Zbl 0151.27401

[17] S. Lang, Higher dimensional diophantine problems. Bull. A.M.S. 80 (1974) 779-787. | MR 360464 | Zbl 0298.14014

[18] Z.-H. Luo, Kodaira dimension of algebraic function fields. Am. J. Math. vol. 109, 4, p. 669-693. | MR 900035 | Zbl 0643.14020

[19] Z.-H. Luo,An invariant approach to the theory of logarithmic Kodaira dimension of algebraic varieties. Bull. A.M.S. (N.S.)vol. 19, 1 (1988) 319-323. | MR 940496 | Zbl 0692.14024

[20] S. Mori, Classification of higher dimensional varieties. In: Algebraic Geometry, Bowdoin 1985, (ed.) S. Bloch, Procedings of Symposia in Pure Mathematics, vol. 46, part 1, p. 269-331. A.M.S., Providence R.I. 1987. | MR 927961 | Zbl 0656.14022

[21] A. Neeman, Weierstrass points in characteristic p. Inv. Math. 75 (1984) 359-376. | MR 732551 | Zbl 0555.14009

[22] J. Noguchi, Lemma on logarithmic derivatives and holomorphic curves in algebraic varieties. Nagoya Math. J. 83 (1981) 213-233. | MR 632655 | Zbl 0429.32003

[23] T. Ochiai, On holomorphic curves in algebraic varieties with ample irregularity. Invent. Math. 43 (1977) 83-89. | MR 473237 | Zbl 0374.32006

[24] Z. Ran, The structure of Gauss like maps. Comp. Math. 52(2) (1984) 171-177. | Numdam | MR 750353 | Zbl 0547.14004

[25] J.P. Serre, Exp. 10: Morphismes universels et variété d'Albanese; Exp. 11: Morhpisms Universels et différentielles de troisiéme espèce. Seminair C. Chevalley, 3e année: 1958/59. | Numdam | Zbl 0123.14001

[26] J. Silverman, Curves of low genus in the symmetric square of a curve, unpublished (included in [12]).

[27] P. Vojta, Integral points on subvarieties of semiabelian varieties, preprint 1991.

[28] J.F. Voloch, On the conjectures of Mordell and Lang in positive characteristic. Inv. Math. 104 (1991) 643-646. | MR 1106753 | Zbl 0735.14019

[29] K. Ueno, Classification of algebraic varieties I. Comp. Math. 27 (1973) 277-342. | Numdam | MR 360582 | Zbl 0284.14015